# SDR SWIA202156745

- Difficulty date: January 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL, F.S. 280 TO SERVICE DOOR CUTOUT APPEARS CORRODED.   (C-CHECK) RO 3/8/2021    REMOVED CORROSION AT FLOOR SILL AT FS 280 TO SERVICE DOOR CUTOUT REF CRJ 700 SRM 51-21-06-001-001-A01. 100% MATERIAL LOSS OUT OF LIMITS REF CRJ 700 SRM 53-00-45-201-001-A01. REPLACED FLOOR SILL AT FS 280 TO SERVICE DOOR CUTOUT REF CRJ 700 SRM 51-42-06-001-001-A01 SRM 51-42-21-001-001-A01 SRM 51-42-13-001-001-A01 AND DWG 670-32170 REV: V. AND COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
